Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 4, Part E (2015)

On the ternary quadratic diophantine equation 3(x2 + y2 ) - 4xy =18z2

Author(s)
K. Meena, S. Vidhyalakshmi, R. Narmatha, A. Vijayasankar
Abstract
The ternary quadratic diophantine equation represented by 3(x2 + y2 ) - 4xy =18z2 is analyzed for its non-zero distinct integer solutions. A few interesting properties between the solutions and special figurate numbers are obtained.
Pages: 261-265  |  717 Views  12 Downloads
How to cite this article:
K. Meena, S. Vidhyalakshmi, R. Narmatha, A. Vijayasankar. On the ternary quadratic diophantine equation 3(x2 + y2 ) - 4xy =18z2. International Journal of Applied Research. 2015; 1(4): 261-265.
Call for book chapter
International Journal of Applied Research